How is your medication affecting the nutrients in your body?

Are you Taking NSAIDS (Non-steroidal Anti-Inflammatories)?  Taking NSAIDS may deplete folic acid from your body.  Folic acid depletion is linked anemia, anorexia, birth defects, cardiovascular diseases, cervical dysplasia, cognitive defects, colon cancer, diarrhea, headaches, fatigue, insomnia, and nausea. Are you taking any of these? Diclofenac, Diflunisal, Etodalac, Fenoprofen, Ibuprofen, Indomethacin, Ketoprofen, Ketorolac, Meclofenamate, Mefanamic Acid, Nabumetone, Naproxen, … [Read more...]

Children and B Complex Deficiency Syndrome

The emotional problems associated with B-vitamin deficiency or B-Complex Deficinecy Syndrome (BCDS) can start out quite subtly.  Your kid or grandkid is just quiet, or sad, or perhaps the best word might be sullen.  Most people might not even notice, but you do.  “Experts” might consider him or her to be mildly depressed and a candidate for drug therapy if it “doesn’t pass”.  For those kids who do not get the right intervention, this is the beginning of mental and emotional problems that at best … [Read more...]